# SDR 2008UALA02895

- Difficulty date: May 19, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 49,814 hours, 5,987 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 7A146913
- Part serial: GJ913
- Condition: Low
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LOW BOTTLE.  REPLACED SLIDE OP CHECK GOOD.  AC OK FOR SERVICE.
